Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Leily

Member
  • Posts

    41
  • Joined

  • Last visited

Reputation

0 Neutral

About Leily

  • Birthday 02/18/1983

Profile Information

  • Gender
    Female
  • Location
    South Africa
  1. 42 DAYS on accutane Sigh.. Ok im very depressed .. My skin was so nice the first month on accutane, but now it started breaking out like horrible big deep pimples all over.. Its a nightmare!!! Is this suppose to happen so late? Isnt the initial out-break within the first month??? And now Im just getting marks all over... again.. wot's the point.. my skin is worse now than when i wasnt on it.. Im getting blood tests done end of this week and will c how that goes .. will get the results after
  2. Day 30 I skipped 2 days somewhere along the line in case anyone is confused.. Anyway my lips r RAW at the moment I keep chewing and pulling the dry skin off, I know that's really bad but I cant handle my lips peeling so much!! Im putting vaseline on every 5 min. I went to see the dermo and got my second script. He said I must go for blood tests only on 7 weeks.. so hopefully that will go okay.. And as for the eye floaters, he says he has never ever heard of that caused by accutane.. So maybe
  3. Day 24 Hi guys sorry Ive been a bit quiet. I was a bit distracted with situation at home.. Well Im back with my boyfriend and was soo happy to see him.. I feel a bit less stressed now. I had the headaches till about a few days ago and it seems to be a bit better now. I had side pains again, but for the moment it is gone. Sigh but now I have eye floaters... And I never had before so it MUST be the roaccutane and now Im worried all over again. Eye floaters is when some of your umm eye materi
  4. Thanks juls & yvette for the encouragement! Im glad to hear someone else had headaches. Day 14 Ok my nose bled pretty heavy in the mornings for the past 2 days, but I put vaseline in my nose and it helped lol.. My scalp is starting to itch like crazy, I have no idea what's going on with the stupid thing.. My skin still oily.. and I thought I was gonna not go through the dreaded IB but alas its seems to have arrived.. I got 3 big ones around my chin area and they look very red... And
  5. Hi Juls U r sooo lucky to have so little side-effects so far.. On day 10, Im not having dry skin and lips yet but sigh.. Im having a headache that comes and goes.. I really hope it goes away.. Good luck!
  6. Thanks Elizabeth Day 10 My skin looks blehh today. No new break-outs, but it's like all the red marks from the past are 're-appearing' and my skin tone is horrible, plus my skin feels a bit rough.. And will blackheads really ever disappear I dont feel so good today, bit down. I wish I could give my bf a hug. Hope everyone doing okay on accutane.
  7. Hi Kiwi I wish I was past the one-month mark already Im sure your skin is gonna clear up great! As for your boyfriend, don't worry about that. My bf has been telling me forever now he needs space "to be himself" with the "boys"... Which means he wants to go out with them WITOUT me there.. I took a loonnggg time to accept it, but I realise now we all need a bit alone time even though it sucks lol.. Some people just need more space than others, otherwise they feel suffocated.. And really men ac
  8. Hey Elizabeth I just want to tell you not to give up hope.. I havent had clear skin since umm I cant remember lol.. But I did decide after so many years that Im gonna stop worrying about it coz honestly Im just sick and tired of worrying.. I just want to be happy with myself and stop looking in the mirror so much... lol.. Worrying and stressing about your skin will just put a huge emotional strain on you and you just deserve better. You seem like an amazing person so try to be happy and see how
  9. Day 7 I went to GP yesterday and he told me I must not worry and gave me some headache pills Well.. I guess I'll see how it goes.. I just hate this stuffy feeling I have in my head. It almost feels like a cold but its not. And I never had headaches for a week before.. My skin is starting to feel tight but its still oily and my skin on hands r peeling. But thats coz Im drinking so much water, I have to run to bathroom every hour and wash my hands etc so thats wots causing the dryness I think
  10. Thanks for the comments wynne, lain and ray I appreciate your support! And wynne I think you make a good point about the placebo effect, but I'm still nervous you know... Day 6 Okay so I skipped a day and the pains seem to go away which means it must have been the accutane? Anyway, today my nose started bleeding, so I'm getting some vaseline for that. My hair also seem to feel drier and falling out a bit.. BUT my skin is not dry yet and my lips r fine.. My face breaking out a bit though, b
  11. Hi lain, Do you think the backache might have something to do with your kidneys? Since accutane puts a huge strain on them? Ive been getting stitching pains in my sides and I haven't even been on the stuff for a week.. Have a nice day
  12. Day 4 Im thinking of skipping day 5 coz I can't handle these side pains anymore.. My head is still aching too. I have no dry skin and no dry lips.. Go FIGURE...
  13. Hi Ray I started 3 days ago and having a constant headache so Im thinking of leaving accutane.. Im scared at what it's doing.. Did you have any headaches so early?
  14. Hi wynne.. I usually stress bout things, but I never ever get headaches like this.. Plus I never used to drink water, maybe one glass a day, but since I started accutane 3 days ago I've been drinking like maybe 6 glasses of water a day.. In fact I feel sick from drinking so much water... My eyes feel weird, like I can't see a 100% clear together with the headache. I have no dry skin, no dry lips.. Oh and I also feel a bit feverish.. I had so much hopes for this treatment, but Im scared now
  15. HELP... Ok Im thinking of quitting accutane after 3 days... I have a constant dull headache that won't go away, Im really scared of that intercranial side-effect thingy.. And I have pains all over.. This is so not normal. Plus my eyes feel fuzzy.. I would love acne-free skin, but giving up my health is not worth it...
×